# SDR AWXA0000467

- Difficulty date: July 17, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- Aircraft time: 24,999 hours, 11,025 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653115
- Part serial: 53127
- Condition: Cracked
- Location: Cockpit
- Part time: 24,993 hours, 11,023 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, OUTER DELAMINATION OF CAPTAINS WINDOW FORMED A CRACK AND SPREAD THROUGHOUT WINDOW.  REMOVED AND REPLACED CAPTIANS WINDSHIELD IAW MM 56-11-11.
